Academic Journals Database
Disseminating quality controlled scientific knowledge

THE REILLY’S INTEGRAL FORMULA ON SEMI-RIEMANNIAN MANIFOLDS WITH NONDEGENERATE BOUNDARY

ADD TO MY LIST
 
Author(s): Mahmut Ergüt | Mihriban Külahcı

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 31;
Issue: 1;
Start page: 125;
Date: 2013;
Original page

Keywords: Semi-Riemannian manifold | Nondegenerate boundary | Reilly’s formula.

ABSTRACT
In this paper, we obtained the Reillys integral formula on semi-Riemannian manifolds with nondegenerate boundary.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions